Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 45, No. 1, pp. 29-36 (2004)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Two-dimensional real division algebras revisited

Marion Hübner and Holger P. Petersson

Fachbereich Wirtschaftswissenschaft, FernUniversität in Hagen, D-58084 Hagen; e-mail:;

Abstract: A new classification of two-dimensional real division algebras is given. We also obtain a new classification of commutative real division algebras.

Full text of the article:

Electronic version published on: 5 Mar 2004. This page was last modified: 4 May 2006.

© 2004 Heldermann Verlag
© 2004--2006 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition